# SDR DALA2019122607556

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1241-1351
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, RBL 88.5, BS 1241 TO 1351 WAS FOUND CORRODED.  THE SEAT TRACK WAS REPAIRED IAW PRI 583450-14, REV 0.
